MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM; BURR,SURGICAL

ARTHREX, INC. BUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM; BURR,SURGICAL
Model Number BUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/04/2024, it was reported by a sales representative via (b)(4) that a ar-8500foe burr, flushcut oval, had the sleeve of the burr bent.The case was completed successfully with no impact on the patient.This was discovered during a procedure, with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
BUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20736267
Report Number1220246-2024-08581
Device Sequence Number8287911
Product Code GFF
UDI-Device Identifier00888867043824
UDI-Public(01)00888867043824(11)240710(17)290630(10)15285537
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM
Device Catalogue NumberAR-8500FOE
Device Lot Number15285537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown